MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS45020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 10/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the subject flow diverter stent was successfully implanted in a patient on (b)(6) 2022.Post procedure patient called the clinic complaining of post operative headaches since on (b)(6) 2022 that were not improving.Patient was taking tylenol and oxycodone since on (b)(6) 2022.Patient saw a different provider and noted post operative headaches had resolved on (b)(6) 2022.It is indicated that the headache was possibly related to the study procedure, study device and an underlying condition or disease.Additional comments provided states "post-procedure headaches requiring narcotic medication".The outcome of headaches is indicated as recovered/ resolved.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated the procedure date was on (b)(6) 2022.Per site reporting in the study device was implanted successfully, and procedure with no device deficiencies noted.The condition being treated was intracranial aneurysm.The anatomical location was right ica clinoid (c5 segment).An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient headache serious¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files h3 other text : the subject device is implanted inside the patient's vasculature.

Brand Name
SURPASS EVOLVE 4.5MM X 20MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17151958
Report Number3008881809-2023-00305
Device Sequence Number20257877
Product Code OUT
UDI-Device Identifier07613327375251
UDI-Public07613327375251
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2024
Device Model NumberFDS45020
Device Catalogue NumberFDS45020
Device Lot Number23265864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age65 YR
Patient SexFemale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceWhite